MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT
Catalog Number 20452
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the package insert (pi) was performed for clarity of instructions.No issues were found.Source of the complaint was a phone call.
 
Event or Problem Description
Consumer reported possible invalid result.Once customer spoke to technical support and had the results explained to them, they understood that the results were valid.

Brand Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Common Device Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key20642198
Report Number0002024674-2024-00687
Device Sequence Number12618018
Product Code QKP
UDI-Device Identifier30014613340188
UDI-Public(01)30014613340188
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20452
Device Lot NumberF42144
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown